# SDR MASA200400706

- Difficulty date: December 19, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 9,548 hours, 8,853 cycles
- System (JASC): 2140 · Heating System
- Part: Sensor
- Part number: 8152892
- Condition: Inoperative
- Location: Nr 2 Pack Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2693 FROM CLT TO LIT THE CREW WROTE UP THE NR 2 PACK HEAT WAS UNCONTROLLABLE AND PRODUCED A SMOKE SMELL IN THE A/C.  MAINTENANCE FOUND THE CONDENSER/MIXER CRACKED CAUSING HEAT FROM THE BLEED AIR SYSTEM TO MELT THE GROUND AIR T-DUCT AND A HEAT SENSOR.  12/19 MAINTENANCE REPLACED GROUND AIR T-DUCT AND TEMP SENSOR.  DUCT P/N 145-22277-403 AND 145-22285-401.
